Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken Mensovit to terminate pregnancy but now changed my mind. Has the medicine affected the fetus?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi iam 4 weeks pregnant and I decided not have a baby at this point as I had a baby in XXXXXXX 2011 so I had taken mensovit plus capsules last week but it did nothing but now iam thinking to continue the baby if I do does the capsule effect the baby inside please help me
Posted Fri, 20 Apr 2012 in Pregnancy
Answered by Dr. Mitaly 38 minutes later

Thanks for posting your query

Mensovit plus is usually prescribed for menstrual irregularities and in case of delayed periods. It is not recommended for termination of pregnancy.

Any medicine taken during this time can affect the growing baby and it is not recommended to take any medications as it is during the first trimester that organogenesis(organ formation of the baby) occurs.
Kindly visit a gynaecologist for clinical examination and required investigations as USG scan which would help in knowing the foetal well being and thus you would be guided accordingly.

Hope this answers your query. I will be available for follow query if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor